MathSciNet Relay Station
MathSciNet bibliographic data
MR1217933 30F35 (20H10)
Sato, Hiroki; Yamada, Ryuji Some extreme Kleinian groups for Jørgensen's inequality. Rep. Fac. Sci. Shizuoka Univ. 27 (1993), 1–8.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement